# SDR C2XA05SH146

- Difficulty date: December 31, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 8,727 hours, 7,406 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND APU FIREWALL CRACKED AT MULTIPLE LOCATIONS.  MAINTENANCE REMOVED & REPLACED APU FIREWALL IAW EMB 145 EA 5340-01016.  AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
